The rationality of the moduli space of Enriques surfaces

Shigeyuki Kondō

Compositio Mathematica (1994)

  • Volume: 91, Issue: 2, page 159-173
  • ISSN: 0010-437X

How to cite


Kondō, Shigeyuki. "The rationality of the moduli space of Enriques surfaces." Compositio Mathematica 91.2 (1994): 159-173. <>.

author = {Kondō, Shigeyuki},
journal = {Compositio Mathematica},
keywords = {coarse moduli space; Enriques surfaces; moduli space of K3-surfaces},
language = {eng},
number = {2},
pages = {159-173},
publisher = {Kluwer Academic Publishers},
title = {The rationality of the moduli space of Enriques surfaces},
url = {},
volume = {91},
year = {1994},

AU - Kondō, Shigeyuki
TI - The rationality of the moduli space of Enriques surfaces
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 91
IS - 2
SP - 159
EP - 173
LA - eng
KW - coarse moduli space; Enriques surfaces; moduli space of K3-surfaces
UR -
ER -


  1. [B-B] Baily, W.L. and Borel, A., Compactification of arithmetic quotients of bounded symmetric domains, Ann. Math., 84 (1966), 442-528. Zbl0154.08602MR216035
  2. [B-P] Barth, W. and Peters, C., Automorphisms of Enriques surfaces, Invent. math., 73 (1983), 383-411. Zbl0518.14023MR718937
  3. [B] Borel, A., Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem, J. Diff. Geometry6 (1972), 543-560. Zbl0249.32018MR338456
  4. [C-D] Cossec, F. and Dolgachev, I., Enriques surfaces I, Boston: Birkhäuser1989. Zbl0665.14017MR986969
  5. [D1] Dolgachev, I., Rationality of fields of invariants, in "Algebraic Geometry, Bowdoin1985", Proc. Symp. Pure Math., 46 (1987), Part II, 3-16. Zbl0659.14009MR927970
  6. [D2] Dolgachev, I., Enriques surfaces: what is left, in "Proc. Conference on algebraic surfaces", Cortona, 1988. Zbl0832.14029
  7. [H] Horikawa, E., On the periods of Enriques surfaces I, Math. Ann., 234 (1978), 73-108; II, ibid., 235 (1978), 217-246. Zbl0412.14015MR491725
  8. [Ko] Kondo, S., Automorphisms of algebraic K3 surfaces which act trivially on Picard groups, J. Math. Soc. Japan, 44 (1992), 75-98. Zbl0763.14021MR1139659
  9. [K] Kulikov, V.S., The epimorphicity of the period map for surfaces of type K3, Uspehi Mat. Nauk, 32 (1977), 257-258 (Russian). Zbl0449.14008MR480528
  10. [Na] Namikawa, Y., Periods of Enriques surfaces, Math. Ann., 270 (1985), 201-222. Zbl0536.14024MR771979
  11. [N1] Nikulin, V.V., Integral symmetric bilinear forms and some of their applications, Math. USSR Izv., 14 (1980), 103-167. Zbl0427.10014
  12. [N2] Nikulin, V.V., Factor groups of groups of the automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections, J. Soviet Math., 22 (1983), 1401-1475. Zbl0508.10020
  13. [N3] Nikulin, V.V., On the description of groups of automorphisms of Enriques surfaces, Soviet Math. Dokl., 227 (1984), 1324-1327 (Russian). Zbl0604.14036
  14. [P-S] Piatetskii-Shapiro, I. and Shafarevich, I.R., A Torelli theorem for algebraic surfaces of type K3, Math. USSR-Izv., 5 (1971), 547-588. Zbl0253.14006
  15. [V] Vinberg, E.B., Some arithmetic discrete groups in Lobachevsky spaces, in "Discrete subgroups of Lie groups and applications to Moduli", Tata-Oxford (1975), 323-348. Zbl0316.10013MR422505

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.